MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330583
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is unavailable and the investigation has not yet been completed.
 
Event or Problem Description
The complaint involved a 102" (259 cm) appx 5.0 ml, transfer set w/microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear, 0.2 micron filter, clamp, rotating luer.The reporter stated that the product is leaking at the filter during infusion.There was patient involvement and no adverse advent.
 
Additional Manufacturer Narrative
Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.

Brand Name
102" (259 CM) APPX 5.0 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22193603
Report Number9617594-2025-01215
Device Sequence Number8837516
Product Code FMG
UDI-Device Identifier00887709095861
UDI-Public(01)00887709095861(17)270401(10)5948160
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330583
Device Lot Number5948160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown